Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hannah-Squeezefanx

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Hannah-Squeezefanx

  • Rank
    Junior Member
  • Birthday 01/13/1994

Profile Information

  • Gender
    Female
  • Location
    Liverpool, England
  • Interests
    Squeeze, Blondie, fashion, shopping, reading, writing, history, concerts, food, cooking.
  1. Ah, I didn't know that! Thanks for the advice, I'll definitely be adding coconut oil to my shopping list, it can't do any harm even if I don't have Candida, it might get rid of the icky white coating on my tongue!
  2. So, I did the glass of water test for Candida and it seems that I do have it, but went out to Holland and Barrett today and only thing I could see was 'Nelsons' Candida, which says it is for 'natural resistance to the challenges of flora imbalance'. I thought, 'great' but when got it home (and, silly me, started taking them without looking at the ingredients list!), it contains 'candida albicans' is this the right thing to be taking to cure Candida????!!! Help
  3. Has anyone tried these? They are by 'Nelsons' and are little while pills that come in a little green vial and they are sulphur 30c. Just started taking them a few days ago, but it did say they were for treating acne, so who knows, anything's worth a go once right?
  4. Hiya, I've tried topical ibuprofen gel before to get a spot to go down and find it works really well, tend to put it just on the spot at night before I go to bed, as it does leave a shiny appearance to the skin wherever you put it, so wouldn't put it on during the day! I would really recommend giving the topical stuff a go, it really helps smooth out bumpy skin a bit as well, hope this helps, good luck and enjoy Christmas as best you can! X
  5. Thanks for the replies guys! To be honest, I'm not sure what it is that irritates my skin, but it seems to be when I put the moisturizer on my skin gets quite itchy and if I itch it, bumps appear under my skin, I guess it could be from using too much bp over a period of time... I might try the neutrogena oil-free moisturizer, can that be bought from Boots?
  6. I think that the acne.org moisturizer may be making my skin irritated, as it makes my skin go bright red and sometimes itchy and bumps appear under the skin, so I fear I may be slightly allergic to it. Anyone else had this experience? So, basically, I need a new moisturizer for my skin, which is a bit dry atm, but before using bp it was quite oily. Can be any amount money-wise, but I really have no clue which one to go for???? Help much appriciated!Xxx
  7. Been on regimen for 4 months now, but am getting this thing happening where I get itchy skin with bumps underneath the skin that aren't spots, cos if I scratch them at all they weep. Any idea as to what this is???? Also, for about a month now, I have had a small red bumpy patch that weeps and I've tried everything to get it to heal (bp, no bp, aha, calamine, tcp and just leaving it alone) but it just won't heal! Opinions please!
  8. I wouldn't say mine was 'leathery', but it does get quite dry (an finding AHA is helping with that) and red is really the problem. If your skin still feels rough, I'm not an expert by any means, but maybe cutting down bp use just a little might help? X
  9. Thanks for your reply! Yeah, I think it does take people at least a few months before the redness goes away, roll on that day is all I can say! Good luck with your regimen! X
  10. From what I've read so far on the forums, it seems that by this time, my skin should have calmed down and not be as red and dry as it is. I have cut down a bit on the amount of bp I use as I think it was quite harsh on my face using a full finger's length twice a day, but my skin is still very dry and goes bright 'I've been sunburned' red. Any ideas as to why this is? P.s. I have quite pale skin.
  11. I've started to get something similar, where parts of my face get very irritated and red and quite bumpy and itchy? Could this be a reaction to the regimen?
  12. Hi guys, thanks for the replies. As for what products I'm using, it's pretty much just the Regimen, bit I think I might get sone jojoba oil as I do get dryness a bit still, but that isn't as bad as the redness, it just looks a bit like I've got mild sunburn, so I can deal with it, it's just a bit annoying!
  13. Should I still have really red skin 9 weeks into the Regimen? How long did it take people before their skin was regular colour again? Could it be because my skin was really pale? Thanks for any help!
  14. So I've been on the regimen for 7 weeks now, but my face is still very pink and my parents got me worried by saying that what I'm putting on is permanently burning my face? Is it possible the redness will never go away? Btw, I have very pale skin if that makes any difference.
×